# SDR CALA9701628

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 588
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LT WING REAR SPAR AT XORS 588 (NR 3 SPOILER AREA 10 OUTBOARD OF SPOILER INBOARD MOUNT FITTING).  THE AREA WAS REPAIRED IAW ECRA 5710-01848.
